# SDR AU981091

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 2140 · Heating System
- Part: Combustor
- Part number: 09883011
- Condition: Cracked
- Location: Heater
- Component: Janitrol, CABINHEATER
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER COMBUSTION CAN CRACKED AND LEAKING CARBON MONOXIDE INTO THE CABIN.
